| Model Number |
P4P16TSD |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported the foley became detached at the port.The catheter was replaced and there was no harm to the patient.
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for the investigation.Per customer, the sample was discarded.Because a sample was not returned, we were unable to perform a follow-up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.However, there have been complaints reported in the past for catheter detachment.As part of continuous improvements, a corrective action (capa) has been opened to address the reported issue through a more robust investigation.The results of investigation will be documented through the referred capa.